Skip to Content

Anyone get a bitter taste in mouth while taking Tresiba?

Responses (3)

suzanne66 21 Nov 2016

Tresiba is a long-acting man-made insulin used to control high blood sugar in adults with either type 1 or type 2 diabetes.

The most common side effects with Tresiba include hypoglycemia (low blood sugar), allergic reactions, injection site reactions, pitting at the injection site (lipodystrophy), itching, rash, edema (fluid build-up), and weight gain.

A bitter taste is not a reported side effect of Tresiba.
https://www.drugs.com/sfx/tresiba-side-effects.html

You are encouraged to report side effects of prescription drugs to the FDA. Visit www.fda.gov/medwatch or call 1-800-FDA-1088.

Linda Elsie 13 Jul 2018

Yes! I now have a hard time drinking just plain water. Now I must put a flavor in it. Thanks for asking the question!

Meggief 20 Aug 2018

I get a bitter taste in my mouth and it lasts all day. I think it is either xiidra or tresiba. I was thinking if it was the eye drops, I would expect it to go away an hour or two after using them. The tresiba is injected, so I would expect it to last longer. Anyone else?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

What are the ingredient drugs in Ryzodeg 70/30?

Posted 9 Mar 2016 1 answerFAQ by Drugs.com

Tresiba - How long does it take to lower a1c?

Posted 25 Jun 2016 1 answer

Tresiba - cause of weight loss?

Posted 1 Jul 2016 1 answer

Tresiba - Do you gain weight on this insulin?

Posted 30 Aug 2016 1 answer

Toujeo vs Tresiba - What's the difference between them?

Posted 29 Jun 2018 1 answerFAQ by Drugs.com